Sir, I have sex with my girlfriend before 1 month and 5 days. But have not been taken any precautions. So, she has pregnant. She tAke medicine for abortion named unwanted kit. Her period came with heavy bleeding. She tAke medicine dated 27/12/2015. But the problem is that her stomach is aches till now and period is also came but slowly. What should we do?
Bleeding can continue upto 2-3 weeks after pills for abortion. For pain she can have meftal-spas tablet upto three times daily.
I hope she had an ultrasound scan done before she took the abortion pills to see where the pregnancy was.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Painful Periods treatment